# SDR AU970229

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30
- System (JASC): 6720 · Tail Rotor Control System
- Part: Support
- Part number: 7640301111041
- Condition: Cracked
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR CONTROL PEDAL CENTRE SUPPORT CRACKED AT THE UPPER SUPPORT TUBE WELDED JOINT
